# SDR FDEA201009223651

- Difficulty date: September 22, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1953507
- Condition: Worn
- Location: Zone 600.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBD FLAP UPPER SKIN HAS SEVERAL WORKING FASTENERS AFT OF THE INBD FLAP   HINGE FITTING.  REMOVED WORKING FASTENERS IAW SRM 57-20-00, FIG 11, VOL I.  FABRICATED BEARING STRAPS, MATERIAL ID 2024-T3 0.050 IAW SRM 57-20-00, FIG 11, VOL I.    APPLIED ALODINE AND PRIMER IAW SRM 51-21-01, VOL II.  INSTALLED IAW SRM 57-20-00, FIG 11, PG 38, VOL I.
